RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 285, Number 2, Pages 274–277 (Mi dan47243)  

MATHEMATICS

A theorem on equiconvergence with a trigonometric series for Fourier series in eigenfunctions of the one-dimensional Schrödinger operator

V. A. Il'ina, I. Job

a Lomonosov Moscow State University
b Eötvös Loránd University

Full text: PDF file (435 kB)

Bibliographic databases:
UDC: 517.927.25
Presented: А. Н. Тихонов
Received: 30.10.1984

Citation: V. A. Il'in, I. Jo, “A theorem on equiconvergence with a trigonometric series for Fourier series in eigenfunctions of the one-dimensional Schrödinger operator”, Dokl. Akad. Nauk SSSR, 285:2 (1985), 274–277

Citation in format AMSBIB
\Bibitem{IliJo85}
\by V.~A.~Il'in, I.~Jo
\paper A theorem on equiconvergence with a trigonometric series for Fourier series in eigenfunctions of the one-dimensional Schr\"odinger operator
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 285
\issue 2
\pages 274--277
\mathnet{http://mi.mathnet.ru/dan47243}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0820849}
\zmath{https://zbmath.org/?q=an:0611.42018}


Linking options:
  • http://mi.mathnet.ru/eng/dan47243
  • http://mi.mathnet.ru/eng/dan/v285/i2/p274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020